MAUDE Adverse Event Report: MAQUET GMBH MAGNUS; TABLE, RADIOLOGIC

MAQUET GMBH MAGNUS; TABLE, RADIOLOGIC
Model Number T285.7000
Medical Device Problem Codes Circuit Failure (1089); Loose or Intermittent Connection (1371); Failure to Sense (1559); Battery Problem (2885); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1b event site name: (b)(6).
 
Event or Problem Description
On 30th may 2024, getinge became aware of an issue with one of our columns - 118001b1 - hybrid or table column, surface-mounted.As it was stated, error 174 (position error) occurred while moving the table during transcatheter aortic valve repair on the anesthetized patient under intravenous moderate sedation.The staff waited for almost an hour while troubleshooting was done before the surgeon decided to abort the case.The patient was taken to the recovery room.Based on information provided by the technician following service visit on site, the table was moving correctly and communicating with philips system after recalibration and reset of the table and imagining device.According to the customer, the batteries in the system ups had just been changed which could have caused a power glitch that interrupted communication and caused a loss of calibration data.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time leading to rescheduling of the procedure, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our table tops t2857000 carb.Fibre table top magnus, 2900 mm, us used with 118001b1 hybrid or table column, surface-mounted.As it was stated, error 174 (position error) occurred while moving the table during transcatheter aortic valve repair on the anesthetized patient under intravenous moderate sedation.The staff waited for almost an hour while troubleshooting was done before the surgeon decided to abort the case.The patient was taken to the recovery room.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the procedural delay leading to rescheduling of the surgery, was to reoccur.With the investigation performed it was concluded that upon the event occurrence, the device was being used for the patient¿s treatment, and thus was also directly involved with the reported incident.It has been assessed that the getinge device failed to meet its specification.A review of the received customer product complaints revealed that there were no injuries to a user nor to a patient or operator when this particular incident occurred.The affected device was evaluated by a getinge technician.After table¿s calibration and hard reset as well as a reset of the imagining device, the device was moving correctly and communication was restored.The unit has been returned to service.According to the customer, the batteries in the system ups had just been changed which could have potentially caused a power glitch that interrupted communication and resulted in a loss of calibration data.The subject matter expert (sme) at the manufacturing site was contacted to assess the most probable root cause of the issue.Based on the sme¿s evaluation, the scenario related to power glitch is not likely as the batteries are located in the stationary transformer unit that should smooth out voltage peaks.The error log analysis performed by the sme confirmed presence of errors related to the table top sensor issue including ¿sensor value out of range¿.Based on the sme¿s assessment, the incident was most likely caused by an electrical connection problem at the connector, a broken wire or a problem inside the sensor.Unfortunately, it was not possible to further specify the root cause.In summary and as a result of the performed root cause evaluation, it was concluded that based on available information the most probable root cause of the reported issue, namely the procedural delay leading to rescheduling of the surgery, was impossible to define.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, d1 brand name, d2 common device name, d4 version or model #, d4 catalog #, d4 serial #, d4 unique identifier (udi) #, h4 device manufacture date, h6 medical device ¿ problem code, h6 medical device ¿ problem code and h6 health effect ¿ impact codes fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 30th may 2024, getinge became aware of an issue with one of our columns 118001b1 hybrid or table column, surface-mounted.As it was stated, error 174 (position error) occurred while moving the table during transcatheter aortic valve repair on the anesthetized patient under intravenous moderate sedation.The staff waited for almost an hour while troubleshooting was done before the surgeon decided to abort the case.The patient was taken to the recovery room.Based on information provided by the technician following service visit on site, the table was moving correctly and communicating with philips system after recalibration and reset of the table and imagining device.According to the customer, the batteries in the system ups had just been changed which could have caused a power glitch that interrupted communication and caused a loss of calibration data.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time leading to rescheduling of the procedure, was to reoccur.Corrected b5 describe event or problem: on 30th may 2024, getinge became aware of an issue with one of our table tops t2857000 carb.Fibre table top magnus, 2900 mm, us used with 118001b1 hybrid or table column, surface-mounted.As it was stated, error 174 (position error) occurred while moving the table during transcatheter aortic valve repair on the anesthetized patient under intravenous moderate sedation.The staff waited for almost an hour while troubleshooting was done before the surgeon decided to abort the case.The patient was taken to the recovery room.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the procedural delay leading to rescheduling of the surgery, was to reoccur.Previous d1 brand name: hybrid or table column, surface-mounted.Corrected d1 brand name: magnus.Previous d2 common device name: fqo - table, operating-room, ac-powered.Corrected d2 common device name: kxj - table, radiologic.Previous d4 version or model #: 118001b1.Corrected d4 version or model #: t285.7000.Previous d4 catalog #: 118001b1.Corrected d4 catalog #: t285.7000.Previous d4 serial #: (b)(6).Corrected d4 serial #: (b)(6).Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous h4 device manufacture date: 11/01/2016.Corrected h4 device manufacture date: 01/12/2017.Previous h6 medical device ¿ problem code: electrical /electronic property problem|power problem||3010.Electrical /electronic property problem|battery problem||2885.Corrected h6 medical device ¿ problem code: electrical /electronic property problem|device sensing problem|failure to sense|1559.Electrical /electronic property problem|circuit failure||1089.Connection problem|loose or intermittent connection||1371.Previous h6 component codes: electrical and magnetic|battery||420.Electrical and magnetic|power supply||498.Corrected h6 component codes: measurement|sensor||510.Mechanical|connector/coupler||4733.Electrical and magnetic|cable, electrical||423.Previous h6 health effect ¿ impact codes: surgical intervention|prolonged surgery||4632.Corrected h6 health effect ¿ impact codes: delay to treatment/ therapy|||4604.
 
Event or Problem Description
On 30th may 2024, getinge became aware of an issue with one of our table tops t2857000 carb.Fibre table top magnus, 2900 mm, us used with 118001b1 hybrid or table column, surface-mounted.As it was stated, error 174 (position error) occurred while moving the table during transcatheter aortic valve repair on the anesthetized patient under intravenous moderate sedation.The staff waited for almost an hour while troubleshooting was done before the surgeon decided to abort the case.The patient was taken to the recovery room.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the procedural delay leading to rescheduling of the surgery, was to reoccur.

Brand Name
MAGNUS
Common Device Name
TABLE, RADIOLOGIC
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key19555986
Report Number8010652-2024-00068
Device Sequence Number4811456
Product Code KXJ
UDI-Device Identifier04046768067165
UDI-Public(01)04046768067165
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberT285.7000
Device Catalogue NumberT285.7000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
118001B1 - HYBRID OR TABLE COLUMN, SURFACE-MOUNTED.
Patient SexUnknown